| Model Number |
0296 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the field clinical representative that this right ventricular (rv) lead exhibited an insulation breach.As a result, this rv lead was surgically explanted and replaced.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device technical analysis:
this product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Device history record review:
a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Labeling review:
review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Risk assessment:
a risk review was completed and confirmed that the event of damaged/defective was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion:
based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.